MathSciNet Relay Station
MathSciNet bibliographic data
MR2304970 (2008a:34182) 34K20 (37D45 93D15)
Chen, Yun; Chen, Xiaoxiang; Gu, Shengshi Lag synchronization of structurally nonequivalent chaotic systems with time delays. Nonlinear Anal. 66 (2007), no. 9, 1929–1937.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement